# SDR IPXA09655932

- Difficulty date: May 18, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE MAIN CARGO FLOOR POS 8R.  REPAIRED PER SRM 53-00-50-2R.  PROCURED FIBERGLASS REPAIR.
